# SDR NWAA083135533

- Difficulty date: July 16, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 65,375 hours, 26,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE FROM ROW 33 TO ROW 39, THE SECTION AFT OF DOOR 3.  MAINTENANCE RELAMPED THE EFFECTED LIGHTS AND ALL OPERATIONS CHECKED GOOD.  (S)
